# SDR ASAA2023031142303

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,548 hours, 8,009 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COWL VALVE OPEN WHEN OFF DISAGREEMENT WITH THE SWITCH POSITION NOTICED ON ROLLOUT. GROUNDED - YES. IAW B737-900 FIM 30-21 TASK 804 PRSOV MANUAL OVERRIDE TO OPEN POSITION COWL VALVE OPEN LIGHT EXTINGUISHED. CYCLED ENGINE ANTI-ICE VALVE, COWL VALVE OPEN LIGHT OPERATED AS REQUIRED.
